# SDR TWAA9816602

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7732
- Condition: Failed
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINT FOUND EGRESS LIGHT BY FIRST CLASS GALLEY WAS INOPERATIVE AND LENS CRACKED.  REPLACED BULB (P/N 7732) AND LENS (P/N 0105607-301).  CHECK-C 6-14-98 STL.
